Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 37, NWS Lincoln, IL

June 25, 20154 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 25, 2015, 10:48 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 10:48 PM CDT (03:48 UTC)
Expired
Jun 26, 2015, 4:45 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 95 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 11:40 PM CDTHEAVY RAIN 0Hunt City, ILWATER OVER STATE ROUTE 49 OUTSIDE HUNT CITY...STATE ROUTE 130 NEAR HILDAGO...AND JUNCTION OF STATE ROUTE 33 AND 49 NEAR WILLOW HILL.
Jun 25, 11:40 PM CDTHEAVY RAIN 0Oblong, ILWATER OVER STATE ROUTE 33 NEAR OBLONG.
Jun 25, 11:40 PM CDTHEAVY RAIN 0W Montrose, ILWATER OVER US HWY 40 BETWEEN MONTROSE AND TEUTOPOLIS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WGUS53 KILX 260348
FFWILX
ILC033-035-049-079-260945-
/O.NEW.KILX.FF.W.0037.150626T0348Z-150626T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1048 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
  SOUTHWESTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 445 AM CDT
    
* AT 1045 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED 
  THUNDERSTORMS PRODUCING HEAVY RAINFALL AND FLASH FLOODING ACROSS 
  THE WARNED AREA. EMERGENCY MANAGEMENT CONFIRMED THAT FLOODING WAS 
  OCCURRING IN PORTIONS OF THE WARNED AREA. UP TO TWO INCHES OF RAIN 
  HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EFFINGHAM...ROBINSON...NEWTON...ALTAMONT...TEUTOPOLIS...OBLONG...
  PALESTINE...WATSON...DIETERICH...HUTSONVILLE...BEECHER CITY...STE.
  MARIE...WILLOW HILL...MONTROSE...HIDALGO...NEW HEBRON...
  ANNAPOLIS...EFFINGHAM COUNTY AIRPORT...MASON AND HUNT CITY.

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN ADDITIONAL INCH IS POSSIBLE 
IN THE WARNED AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 146 AND 165.
 INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3895 8880 3918 8879 3917 8767 3912 8764
      3910 8764 3891 8754

$$

ONTON
2 follow-up statements
775 
WGUS73 KILX 260452
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1152 PM CDT THU JUN 25 2015

ILC033-035-049-079-260945-
/O.CON.KILX.FF.W.0037.000000T0000Z-150626T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-EFFINGHAM-JASPER-CUMBERLAND-
1152 PM CDT THU JUN 25 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
CRAWFORD...EFFINGHAM...JASPER AND SOUTHWESTERN CUMBERLAND COUNTIES...

AT 1147 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING DUE TO 
HEAVY RAIN FROM THURSDAY EVENING. LOCALLY UP TO THREE INCHES OF RAIN 
WAS ESTIMATED BY RADAR. HEAVY RAINFALL HAS ENDED...BUT LAW 
ENFORCEMENT REPORTS SEVERAL LOCATIONS WHERE FLASH FLOODING IS 
AFFECTING ROADWAYS IN EFFINGHAM...JASPER...AND CRAWFORD COUNTIES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EFFINGHAM...ROBINSON...NEWTON...ALTAMONT...TEUTOPOLIS...OBLONG...
PALESTINE...WATSON...DIETERICH...HUTSONVILLE...BEECHER CITY...STE.
MARIE...WILLOW HILL...MONTROSE...HIDALGO...NEW HEBRON...ANNAPOLIS...
EFFINGHAM COUNTY AIRPORT...MASON AND HUNT CITY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 146 AND 165.
 INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3895 8880 3918 8879 3917 8767 3912 8764
      3910 8764 3891 8754

$$

ONTON
878 
WGUS73 KILX 260949
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
449 AM CDT FRI JUN 26 2015

ILC033-035-049-079-260959-
/O.EXP.KILX.FF.W.0037.000000T0000Z-150626T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-EFFINGHAM-JASPER-CUMBERLAND-
449 AM CDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING FOR CRAWFORD...EFFINGHAM...JASPER AND
SOUTHWESTERN CUMBERLAND COUNTIES HAS EXPIRED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3895 8880 3918 8879 3917 8767 3912 8764
      3910 8764 3891 8754

$$

AUTEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 8:30 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 25, 8:30 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT THU JUN 25 2015

.UPDATE...
ISSUED AT 830 PM CDT THU JUN 25 2015

A SET OF THUNDERSTORM COMPLEXES HAS MERGED OVER SOUTHWEST ILLINOIS
THIS EVENING ALONG A FRONTAL BOUNDARY WITH SUBSTANTIAL INSTABILITY
POOLED TO THE SOUTH OF THE BOUNDARY CHARACTERIZED BY UP TO 4000
J/KG ML CAPE ACCORDING TO SPC MESOANALYSIS PLOTS. THE RESULTING
COMPLEX SHOULD CONTINUE TO MOVE SOUTHEAST THROUGH THE EVENING. A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR POTENTIAL SEVERE
WIND GUSTS AND HAIL FROM ROUGHLY CHRISTIAN COUNTY TO CRAWFORD
COUNTY SOUTHWARD. MEANWHILE...ANOTHER BOUNDARY NORTH OF THE I-74
CORRIDOR HAS PRODUCED SCATTERED SHOWERS. HAVE MADE UPDATES TO
FORECASTS THIS EVENING FOR THESE FEATURES...AND FURTHER UPDATES
MAY BE NEEDED LATER IN THE EVENING.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 245 PM CDT THU JUN 25 2015

19Z/2PM SURFACE ANALYSIS SHOWS A NEARLY STATIONARY WARM FRONT
EXTENDING ACROSS IL FROM RUSHVILLE EAST TO DECATUR AND SOUTHEAST TO
LAWRENCEVILLE. WEAK LOW PRESSURE MOVING ALONG THE FRONT WAS
DEPARTING INTO S INDIANA/KENTUCKY TAKING A WAVE OF SHOWERS WITH IT.
THE NEXT PERIOD OF STORMS IS PROJECTED FOR THIS EVENING IN THE
VICINITY OF THE FRONT. THE STORM CHANCES SHOULD BE MAINLY THROUGH
MID-EVENING, THEN DISSIPATE, DUE TO THE LACK OF A SIGNIFICANT
SHORTWAVE ALOFT AND 100 J/KG CIN SOUTH OF THE FRONT. SEVERE
POTENTIAL IS LOW, BUT A FEW UPDRAFTS COULD PRODUCE STRONG WINDS AND
SMALL HAIL.

WATER VAPOR IMAGERY SHOWS THE NEXT STRONG SHORTWAVE WILL ARRIVE IN
WESTERN IL LATE TONIGHT, HELPING TO INCREASE STORM CHANCES AROUND
SUNRISE ACROSS OUR SOUTHWEST ROW OF COUNTIES...SW OF SPRINGFIELD TO
SHELBYVILLE. THE INITIAL LINE OF STORMS THAT ARRIVES SHOULD BE BELOW
SEVERE LEVELS OF WIND AND HAIL, BUT VERY HEAVY RAINFALL WILL BE
POSSIBLE. LOCALIZED FLOODING MAY OCCUR IN LOW LYING AREAS.

TEMPS TONIGHT SHOULD REMAIN ON THE WARM SIDE DUE TO THE PERSISTENT
CLOUD COVER AND THE PROXIMITY OF THE WARM FRONT. OVERNIGHT LOWS WILL
BE ONLY A COUPLE DEGREES BELOW THE CURRENT MID AFTERNOON DEWPOINTS,
WITH LOW TEMPS IN THE MID TO UPPER 60S NORTH OF I-74 AND AROUND 70F
SOUTH OF I-70.

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 245 PM CDT THU JUN 25 2015

SHORTWAVE ENERGY OVER THE WESTERN DAKOTAS THIS AFTERNOON IS FORECAST
TO TRACK SOUTHEAST INTO THE OHIO RIVER VALLEY DURING THE DAY FRIDAY.
THIS UPPER WAVE WILL INDUCE A SURFACE LOW ALONG THE FRONTAL BOUNDARY
THAT IS TRACKING INTO OUR SOUTHERN CWA LATE THIS AFTERNOON AND BRING
ABOUT WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA WITH
THE HEAVIER RAINFALL WITH THIS SYSTEM CONFINED TO AREAS ALONG THE I-
70 CORRIDOR...WITH PROGRESSIVELY LOWER RAINFALL TOTALS AS YOU HEAD
NORTH. WITH THE EXTENSIVE CLOUD COVER AND RAINFALL TOMORROW...TEMPS
WILL BE QUITE A BIT COOLER...ESPECIALLY ACROSS THE CENTRAL AND
NORTHERN COUNTIES WHERE AFTERNOON TEMPERATURES WILL RISE ONLY INTO
THE MID OR UPPER 70S...WITH OUR WARMER READINGS SOUTH OF I-70.

THE UPPER WAVE WILL SHIFT TO OUR EAST LATER FRIDAY NIGHT TAKING THE
BULK OF THE RAINFALL WITH IT BRINGING A BRIEF LULL IN THE RAIN
CHANCES STARTING ON SATURDAY WHICH SHOULD CONTINUE INTO EARLY SUNDAY
BEFORE SHORTWAVE ENERGY DIVES SOUTH INTO THE MIDWEST BRINGING AN
INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS TO AT LEAST THE
WESTERN PART OF OUR AREA SUNDAY AFTERNOON...WITH MOST AREAS ONCE
AGAIN SEEING DECENT RAIN CHANCES SUNDAY NIGHT INTO MONDAY AS THE
UPPER WAVE SETTLES OVER THE LOWER GREAT LAKES. THE LATEST ECMWF
CONTINUES TO FOCUS THE BETTER THREAT FOR RAIN TO OUR WEST SUNDAY
WITH LIMITED INSTABILITY ACROSS OUR AREA...WHILE THE GFS IS A BIT
MORE BULLISH WITH THE MIXED LAYER CAPES BY AFTERNOON AROUND 1500
J/KG. WILL SIDE A BIT MORE WITH THE SLOWER ECMWF AND KEEP ANY
"MENTIONABLE" POPS IN THE WEST...BUT EVEN THAT MODEL HAS TRENDED A
BIT QUICKER THAN ITS PREVIOUS FORECAST SOLUTIONS.

AS WE HEAD INTO THE NEW WORK WEEK...A DEEP TROF WILL BE ANCHORED
OVER THE GREAT LAKES BRING OUR AREA BELOW NORMAL TEMPERATURES AND
DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. TIMING OF INDIVIDUAL
WAVES DIVING SE INTO THE LONGWAVE TROF WILL BE DIFFICULT AT BEST
THIS FAR OUT...WHICH UNFORTUNATELY MEANS RAIN CHANCES FOR MUCH OF
NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 658 PM CDT THU JUN 25 2015

A WARM FRONT EXTENDING ACROSS SOUTHERN IL WILL PRODUCE STRONG
THUNDERSTORMS UNTIL AROUND 06Z...LIKELY REMAINING SOUTH OF A
KSPI-KDEC LINE...WHILE ANOTHER BOUNDARY TO THE NORTH PRODUCES
WEAKER SHOWERS AND THUNDERSTORMS THIS EVENING WHICH COULD AFFECT
KPIA-KBMI-KCMI UNTIL AROUND 03Z. AFTERWARD...MODEL GUIDANCE AND
TIME-HEIGHT SECTIONS INDICATE LOWERING CEILINGS INTO MVFR
CATEGORY OVERNIGHT...BUT LARGELY PRECIPITATION FREE AND WITH NO
VISIBILITY ISSUES. ANOTHER SYSTEM WILL APPROACH FROM THE WEST
EARLY SATURDAY MORNING...PRODUCING A RETURN OF SHRA/TSRA AND
CONTINUED MVFR CIGS. STRONGER THUNDERSTORMS COULD PRODUCE BRIEF
IFR CIGS/VSBYS ALONG WITH GUSTY AND VARIABLE WINDS...BOTH THIS
EVENING AND FRIDAY.

WINDS SOMEWHAT VARIABLE THIS EVENING ACROSS CENTRAL IL DUE TO
SURFACE BOUNDARIES ACROSS THE AREA...TURNING PRIMARILY N-NE 6-12
KTS OVERNIGHT THROUGH FRIDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...ONTON
SHORT TERM...SHIMON
LONG TERM...SMITH
AVIATION...ONTON
Hazardous weather outlook, Jun 25, 3:27 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT THU JUN 25 2015

ILZ027>031-261100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
327 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. NO SEVERE WEATHER
IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, SUNDAY AFTERNOON
THROUGH MONDAY, AND AGAIN TUESDAY AND TUESDAY NIGHT. SEVERE
WEATHER IS NOT ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-037-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL-
327 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. SOME OF THE
STORMS MAY REACH SEVERE LEVELS WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, MONDAY, AND TUESDAY
INTO TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ038-042>046-048-051>057-061>063-066>068-071>073-261100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
327 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SOME OF
THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, AND AGAIN MONDAY
THROUGH TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED.

FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH RIVER
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

SHIMON

In the hours before

Special weather statement, Jun 25, 7:24 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
724 PM CDT THU JUN 25 2015

ILZ050>052-260115-
SANGAMON-CHRISTIAN-MORGAN-
724 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANGAMON AND WEST
CENTRAL CHRISTIAN COUNTIES UNTIL 815 PM CDT...

AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF WAVERLY...OR 22 MILES SOUTHWEST OF SPRINGFIELD...
MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHATHAM...AUBURN...ROCHESTER...PAWNEE...KINCAID...DIVERNON...
BULPITT...JEROME...SOUTHERN VIEW...LELAND GROVE...THAYER...
TOVEY...SANGCHRIS LAKE STATE PARK...LOWDER AND GLENARM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 95.
 INTERSTATE 72 BETWEEN MILE MARKERS 94 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3982 8966 3960 8937 3952 8954 3952 8998
TIME...MOT...LOC 0023Z 222DEG 29KT 3950 8986

SMITH
Special weather statement, Jun 25, 8:59 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CDT THU JUN 25 2015

ILZ052-061-260245-
CHRISTIAN-SHELBY-
859 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHRISTIAN AND
NORTHWESTERN SHELBY COUNTIES UNTIL 945 PM CDT...

AT 859 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ASSUMPTION...OR 10 MILES EAST OF TAYLORVILLE...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...SHELBYVILLE...PANA...MOWEAQUA...ASSUMPTION...TOWER
HILL...WESTERVELT...ROSAMOND AND OWANECO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3936 8922 3960 8924 3964 8882 3934 8882
TIME...MOT...LOC 0159Z 270DEG 25KT 3949 8908

ONTON
Special weather statement, Jun 25, 9:27 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT THU JUN 25 2015

ILZ071-072-260300-
RICHLAND-CLAY-
927 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RICHLAND AND CLAY
COUNTIES UNTIL 1000 PM CDT...

AT 927 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLORA...MOVING EAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORA...LOUISVILLE...CLAY CITY...NOBLE...XENIA...INGRAHAM AND SAILOR
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN ILLINOIS.

LAT...LON 3862 8868 3882 8868 3884 8819 3861 8818
TIME...MOT...LOC 0227Z 268DEG 21KT 3867 8846

ONTON
Special weather statement, Jun 25, 9:50 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT THU JUN 25 2015

ILZ071>073-260315-
RICHLAND-CLAY-LAWRENCE-
950 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR RICHLAND AND LAWRENCE COUNTIES
UNTIL 1015 PM CDT...

AT 950 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTH OF OLNEY...MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLNEY...LAWRENCEVILLE...SUMNER...BRIDGEPORT...ST. FRANCISVILLE...
NOBLE...OLNEY NOBLE AIRPORT...LAWRENCEVILLE AIRPORT...PARKERSBURG...
CLAREMONT...CALHOUN...BILLETT...MOUNT CARMEL AIRPORT AND RED HILLS
STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN ILLINOIS.

LAT...LON 3860 8816 3860 8829 3873 8830 3879 8750
      3877 8751 3876 8750 3874 8750 3869 8752
      3866 8760 3861 8762 3859 8761 3859 8764
      3857 8765 3857 8814
TIME...MOT...LOC 0250Z 268DEG 48KT 3865 8809

ONTON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:24 PM CDTSpecial Weather StatementILXSangamon51 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon49 min
Jun 25, 8:59 PM CDTSpecial Weather StatementILXChristian46 min
Jun 25, 9:27 PM CDTSpecial Weather StatementILXClay33 min
Jun 25, 9:43 PM CDTRiver Flood WarningILXCass, Mason, Menard6 days
Jun 25, 9:50 PM CDTSpecial Weather StatementILXLawrence, Richland25 min
Jun 26, 4:05 AM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 26 more18 hr
Jun 26, 9:50 AM CDTRiver Flood WarningILXPiatt6 days
Jun 26, 10:22 AM CDTFlash Flood WarningILXFulton, McLean, Mason, Peoria, Tazewell, Woodford9 hr
Jun 26, 11:20 AM CDTFlash Flood WarningILXCass, Fulton, Logan, Mason, Menard, Schuyler6 hr
Jun 26, 1:57 PM CDTAreal Flood AdvisoryILXChampaign, DeWitt, Piatt, Vermilion7 hr
Jun 26, 2:58 PM CDTRiver Flood WarningILXMason, Menard54 hr
Jun 26, 5:22 PM CDTAreal Flood AdvisoryILXCass, Fulton, Logan, Mason, Menard, Schuyler113 min
Jun 26, 6:18 PM CDTAreal Flood AdvisoryILXClay, Crawford, Lawrence, Richland3 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.